# SDR DALA2020083102902

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 61,219 hours, 7,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shear Pin
- Condition: Damaged
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 LEFT CABIN DOOR ASSIST BOTTLE SHEAR PIN DAMAGED. CORRECTIVE ACTION: REPLACED PIN REF AMM 52-22. CHECKS GOOD.
